# SDR MKT2013F00000

- Difficulty date: April 16, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N8988P
- Make and model: Cessna U206E
- Aircraft serial: U20601690
- Engine: Cont IO520*
- System (JASC): 3244 · Tire
- Part: Tube
- Part number: 0923150
- Part serial: 33509
- Condition: Split
- Location: Landing Gear
- Part time: 425 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS 1 OF ABOUT 10 INNER TUBES WE HAVE HAD SPLIT IN A SEAM AND CAUSED A FLAT TIRE, THERE HAVE BEEN NO SIGN OF A HOLE IN THESE TIRES AND NO HARD LANDING, NOT OVER INFLATED, JUST A SPLIT SEAM IN THE TUBE.
